# SDR CA130522004

- Difficulty date: May 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 19,458 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002217
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALK AROUND, FLIGHT CREW NOTICED THAT THERE WAS HYDRAULIC FLUID ON NOSE GEAR ACTUATOR.  MAINTENANCE WAS NOTIFIED, ACFT WAS JACKED, GEAR WAS SWUNG, ACTUATOR INSPECTED FOR LEAKS.  AFTER SEVERAL GEAR SWINGS FLUID WAS FOUND TO BE LEAKING FROM END CAP.  ACTUATOR WAS REMOVED AND CRACKS WERE FOUND ON END CAP. NEW ACTUATOR WAS INSTALLED AND GEAR SWUNG.
